# SDR SWAA2021080574483

- Difficulty date: May 1, 2020
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 55,704 hours, 33,002 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Bulged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS FOR S/M 'CORROSION' R2 DOOR AFT GIRT BAR FITTING SHOWS BULGE UNDER MOON MAT BS 986.5; RBL 50; WL 208.1 . / REMOVED AND REINSTALLED MOON MAT; FLOOR PANELS AT MAIN CABIN ALT WET AREA BS 986.5 RBL 50 IRW B737-700 AMM 25-27-21-000-801; 25-27-21-400-801; 53-21-00-000-801 AND 53-21-00-400-801. CORROSION REPAIR (REPLACEMENT OF FULL LENGHT OF UPPER CHORD OF FLOOR BEAM STA 986.5 WAS ACCOMPLISHED ON NR W147048 AS PER B737-700 SRM 53-20-51-2R-4
